Log in

I forgot my password

Latest topics
» Amitriptyline given for vulvodyina pain
Yesterday at 11:33 pm by WVR00

» Needing some reassurance
Yesterday at 12:28 pm by Katiej

» Amitriptyline Success and new-found love
Yesterday at 12:24 pm by Katiej

» New diagnosis, any advice whilst I wait for a specialist
Yesterday at 3:57 am by jungleclover

» Vestibulectomy today and no pain
Fri Nov 17, 2017 3:28 pm by Dsrt16

» vestibulectomy success
Thu Nov 16, 2017 12:41 am by Hopeitworks

» MY STORY & Vestibulectomy 2/8/17
Thu Nov 16, 2017 12:06 am by Jgreen81

» Pain aftee vestibulectimy
Thu Nov 16, 2017 12:03 am by Jgreen81

» Freaking out because I don't think surgery worked HELP!!!!
Thu Nov 16, 2017 12:01 am by Jgreen81

Amitriptyline given for vulvodyina pain

Tue Oct 24, 2017 2:46 pm by katycrawford

Hi there,

After years of being misdiagnosed etc as most women have on this forum I have finally been diagnosed with vulvodynia (yay) and have been given the lowest dose of an antidepressant called Amitriptyline. Has anyone been on this before and has any positive (or negative) news to give me? Im feeling down already and I've only been taking it for a few days, I don't have much hope of it …

Comments: 3

New diagnosis, any advice whilst I wait for a specialist

Wed Oct 25, 2017 1:47 pm by Julesyjules

Hi,

I'm new here and wanted to ask for some advice whilst I wait to see a specialist nurse.

After urinary problems which lasted 7 weeks, I finally saw a urologist, who on examination discovered significant inflammation and called in a gynaecologist, who diagnosed vestibulitis. They referred me to a nurse who specialises in vulvar skin issues. That was 5 weeks ago, and I'm still waiting for the …

Comments: 1

Vulvodynia help

Tue Nov 14, 2017 4:27 pm by Katiej

Hi guys new here and newly diagnosed. So I had bv and then after alot of antibiotics and home remedies I still continued to have weird symptoms despite swabs being negative. Two seperate gynes have told me I have vulvodynia as a result of the area being overwhelmed. So first gave me lidocaine which xidnt do much. No I am on amitriptyline for the past 5 days. Seems to be kicking in a little (im a …

Comments: 3

New w/ Secondary Provoked Vestibuldynia

Wed Apr 26, 2017 11:46 pm by Birdy

Hi everyone,

I'm here because I'm pretty sure I have secondary provoked vestibuldynia, even though my gyno is still "optimistic" it is not.  My problem started six months ago when I got my second UTI in as many months (after going 25 years of life without one) and then ended up with a bad yeast infection (also my first one ever) thanks to the antibiotics.  Ever since the yeast …

Comments: 4

Newly diagnosed

Tue Oct 10, 2017 8:37 pm by Brevispink

Hello everyone. I have recently been diagnosed with unprovoked vulvodynia and would really appreciate some advice and support. I have had a chronic urine infection for 16 months and was on antibiotics for 9 of those months. I have been very uncomfortable for the entire time, but now I have absolutely unbearable stinging and burning all day with itching too. The infection has just about gone, …

Comments: 9

Recent "Poke" Pain - So Confused/Losing My Mind

Thu Oct 12, 2017 9:26 am by kelseybeth23

Long Story, but I am losing my mind and getting really depressed, so if I tell the full story maybe someone can help me.

Back in August I started to get an itch down there. Normally, in the past, when this would happen, I would change the way I wore my clothes, take more baths instead of showers, and use Monistat. This time, after about two weeks of no relief, I started to get concerned. I was …

Comments: 5

Does anyone else experience this?

Sat Oct 14, 2017 5:21 pm by Angelmegs

Hi— im new here. Im incredibly desperate so if anyone has any suggestions i would greatly appreciate it. Im a 20 year old female with vulvodynia and vaginismus. I was on the birth control pill (junel fe lo estrin) from age 13-18 because of severe menstrual pain. I used the xulane patch for a few months when i was 18 but eventually stopped BC altogether because it interferes with my med for …

Comments: 0

Post Full Vestibulectomy - 5 Years Later - Please Read

Tue May 02, 2017 6:18 pm by jen007

Hi All,

It's been awhile since I've written a new topic on the forum. Wondering if any of the same ladies are still here. I've come back to update you all on my post vestibulectomy results. I can't remember if I've done an update on my current state, so forgive me if this is repeated information... I can't remember how to view my old posts! Anyway, let me get on with my update.

For 4 years post …

Comments: 4

Do you ever worry that you're making it up?

Fri May 27, 2016 6:50 am by Lucci

Hello,

I was diagnosed with Vaginismus and Vulvar Vestibulitis 10 years ago. I was 18 and scared and moving across the country for college, but luckily was able to find a doctor who specialized in 'Women's Health' who immediately put me into physical therapy. Long story short, I've been in and out of the system ever since.

A few years into treatment, I had the diagnosis of PTSD added on for …

Comments: 7


Skin Rash & Notriptyline

View previous topic View next topic Go down

Skin Rash & Notriptyline

Post  Kathy100 on Thu Nov 21, 2013 10:25 am

Morning - just wondering for anyone who is taking notriptyline or amitriptyline - has it given you skin rashes? At the moment I've got one on my waist and back - feels like my skin is crawling or prickly heat rash. Urgh! I've had them before but usually in a much smaller area & they clear up on there on own in a few days.

Kathy100

Posts : 95
Join date : 2012-12-17

View user profile

Back to top Go down

Re: Skin Rash & Notriptyline

Post  Alana3 on Thu Nov 21, 2013 12:11 pm

Sounds like hives if its prickly... maybe youre allergic? That happened to me on one of the meds they gave me

Alana3

Posts : 1086
Join date : 2012-09-25

View user profile

Back to top Go down

View previous topic View next topic Back to top

- Similar topics

 
Permissions in this forum:
You cannot reply to topics in this forum